# SDR DL73E953301

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 1619
- Condition: Failed
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING RT SLIDE EMERGENCY LIGHT INOP.  RELAMPED, OPS CHECK NORMAL.  FOUND AT LAYOVER.
